Acne Archives

SEXUAL LIFE

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

SEXUAL LIFE & ACCUTANE QUESTION????

Posted by jon on February 11, 2001 at 01:55:11:

i cannot find the answer to my question in archives or in any paperwork that comes w/ purchasing accutane. i am very concerned and curious about my latest problem. i have developed no sexual drive at all lately. cannot maintain anymore or even develop a maximum erection. (very imbaresing and frustrating) i have been on accutane for 4 months now, and only have 2 or 3 left. everything has been ok (blood results are great Doc. says) could there be a link between accutane and a very poor erection?? am i the only one w/ this problem? i am a 21 yr old very healthy male. thank you for your time and apreciate any help you can give me JON



Re: SEXUAL LIFE & ACCUTANE QUESTION????

Posted by B.B. on February 13, 2001 at 08:51:25:

In Reply to: SEXUAL LIFE & ACCUTANE QUESTION???? posted by jon on February 11, 2001 at 01:55:11:


Jon

Dr Stoll answeres after 48 hours, however, you might be able to get information you're seeking by reading the archives on accutane. There was a report on the side effects of accutane on teenagers and young adults on channel 7 (WSVN) sometime within the last 2 weeks.

Have you asked your doctor about this? I know it's embarrassing, however, he's the one who knows you and should be able to answer your questionss.



Re: SEXUAL LIFE & ACCUTANE QUESTION???? (Archive in acne.)

Posted by Walt Stoll on February 13, 2001 at 09:18:56:

In Reply to: SEXUAL LIFE & ACCUTANE QUESTION???? posted by jon on February 11, 2001 at 01:55:11:

Hi, Jon.

Listen to B.B. (Thanks, B.B.!) I do not have a better answer. However, if it were me I would surely stop the accutane and see if my erection got better in a few months. If it does, and you are brave, you might start the accutane again to substantiate the effect again. Record what happens with ALL of this!

IF all this works out that the accutane is the problem, let your doc know how you know and share the written records as to how you KNOW. This is exactly how pharmaceutical companies learn stuff like this.

IF you figure out it was NOT the accutane, go to a urologist who specializes in SD (sexual dysfunction) before it becomes permanent.

Let us know what you learn

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!